So my boyfriend of 4 years was addicted to opiates after a back injury. He's been going to a pain clinic for about 5 yrs and taking Zubsolv and he is on a pretty low dose now. (1.4 mg I believe) The problem is he takes more than he should and ends up running out before the month is up. So then what does he do? He switches back to norcos until his next Dr appt. He has been spending a ridiculous amount of money buying norcos or percocets from this person he knows that sells them. Last month alone spent over $500 extra doing this! He usually saves his urine early in the month in case he gets drug tested at the clinic and that way he passes the drug screen. Not only this but I also found out a few months ago that he has been shooting the Zubsolv up (he's very knowledgeable about drugs and so he uses cotton to filter it out before injecting it so he doesn't go into withdrawal.) I was mortified when I found this out as I realize how dangerous this habit is!!! It made me sick to think he was putting himself at risk this way. It's gotten to the point that even in the summer he won't wear long sleeves because he's afraid someone will see his track marks. Surprisingly his don't really look obvious or scared up but he is ruining his veins and putting himself at risk obviously. I've tried to help him but he refuses to get any counseling or help with this. He lies constantly about money and running out of pills but I check the phone records and see who he calls and his bank account and when he's running out of pills. He says he wants to be off everything but I don't believe him. I feel like he is equally addicted to the act of "shooting up" as well as the opiates. I am so worried about his future and health. I've even threatened to leave him or call his Dr or family, but he becomes furious when I say these things. I love him but don't know what to do anymore, he is ruining our finances and has destroyed all my trust in him. Its gotten to the point that all he does is manipulate and lie about everything. It makes me so sad that he has become this person and I just don't know what to do anymore...... Any advice would be welcomed....... thanks in advance.